Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 104, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 8, 2005, 9:05 PM CDT for Lafayette County, Ray County, Missouri. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2005, 9:05 PM CDT (02:05 UTC)
- Expired
- Jun 8, 2005, 10:03 PM CDT
- In force
- 58 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Lafayette County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 47 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 9:33 PM CDT | TSTM WND GST 80 | Bates City, MO | 75-80 MPH JUST NORTH OF BATES CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 8:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2276 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 090206
SVREAX
MOC107-177-090300-
/O.NEW.KEAX.SV.W.0104.050609T0205Z-050609T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
905 PM CDT WED JUN 8 2005
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI
SOUTHERN RAY COUNTY IN WEST CENTRAL MISSOURI
* UNTIL 1000 PM CDT
* AT 900 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
TO 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
ORRICK TO RAYMORE...AND MOVING EAST AT 15 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RICHMOND BY 920 PM CDT.
CAMDEN BY 925 PM CDT.
HENRIETTA BY 935 PM CDT.
WELLINGTON BY 940 PM CDT.
BATES CITY BY 945 PM CDT.
HARDIN BY 950 PM CDT.
THE TOWNS OF RAYVILLE AND FLEMING ARE ALSO IN THE PATH OF THESE
SEVERE THUNDERSTORMS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.
LAT...LON 3937 9422 3922 9421 3912 9410 3891 9414
3893 9367 3921 9379 3937 9375
$$
SF2 follow-up statements
000
WWUS53 KEAX 090236
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
936 PM CDT WED JUN 8 2005
MOC107-177-090300-
/O.CON.KEAX.SV.W.0104.000000T0000Z-050609T0300Z/
RAY MO-LAFAYETTE MO-
936 PM CDT WED JUN 8 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN LAFAYETTE AND
SOUTHERN RAY COUNTIES UNTIL 1000 PM CDT...
AT 930 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS
OF 80 MPH NEAR BATES CITY. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RICHMOND TO WELLINGTON TO PITTSVILLE...MOVING EAST AT
30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MAYVIEW BY 945 PM CDT.
HARDIN BY 950 PM CDT.
HIGGINSVILLE BY 955 PM CDT.
THE TOWNS OF FLEMING AND RAYVILLE ARE ALSO IN THE PATH OF THIS LINE
OF SEVERE THUNDERSTORMS.
PREPARE NOW FOR DESTRUCTIVE WINDS WIND SPEEDS IN EXCESS OF 80 MPH
CAN PRODUCE TORNADO-LIKE DAMAGE.
LAT...LON 3937 9422 3922 9421 3912 9410 3891 9414
3893 9367 3921 9379 3937 9375
$$
HUDSON000
WWUS53 KEAX 090303
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1003 PM CDT WED JUN 8 2005
MOC107-177-090313-
/O.EXP.KEAX.SV.W.0104.000000T0000Z-050609T0300Z/
RAY MO-LAFAYETTE MO-
1003 PM CDT WED JUN 8 2005
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAFAYETTE AND SOUTHERN
RAY COUNTIES HAS BEEN ALLOWED TO EXPIRE...
AT 1001 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3937 9422 3922 9421 3912 9410 3891 9414
3893 9367 3921 9379 3937 9375
$$
SFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:09 PM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, Jun 8, 4:09 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
409 PM CDT WED JUN 8 2005
.DISCUSSION...
THE FORECAST DISCUSSION TODAY IS VERY SIMILAR TO THE DISCUSSION FROM
YESTERDAY. STRONG INSTABILITY ACROSS THE FORECAST AREA IS IN PLACE
THIS AFTERNOON. AND THROUGH THE WEEKEND. A SURFACE FRONT/TROF IN
SOUTHEAST KANSAS STRETCHES INTO EASTERN NEBRASKA REMAINS THE MAIN
FEATURE FOR THE NEXT SEVERAL DAYS AS WELL. HAVE SEVERAL OUTFLOW
BOUNDARIES TO WORK WITH THE REST OF THE DAY. HAVE POSTED A FLOOD
WATCH FOR THE SOUTHERN PORTIONS OF THE FORECAST AREA. SHOULD SEE
ACTIVITY GENERATE AROUND THE SURFACE BOUNDARY AND THEN MOVE EAST TO
NORTHEAST. WHILE CONDITIONS HAVE DRIED OUT SINCE THE
WEEKEND...STILL LOOKING AT PRETTY SATURATED SOILS. THE FLOOD WATCH
IS MORE QPF INDUCED THAN ANYTHING...BUT FEEL THAT THE CHANCE EXISTS
WITH SLOW MOVING STORMS...SUCH AS ONGOING ACTIVITY IN EAST CENTRAL
MISSOURI...SO HAVE HOISTED UNTIL 10Z. HAVE BROADBRUSHED POPS FOR
THURSDAY AND FRIDAY DUE TO INSTABILITY AND UNCERTAINTY ON
BOUNDARIES.
AIRMASS ACROSS THE FORECAST AREA STAYS NEARLY THE SAME UNTIL NEXT
WEEK. FOR THE WEEKEND...WE KEEP OUR HUMID CONDITIONS AND GOOD
INSTABILITY. SOUTHWEST FLOW CONTINUES WITH SEVERAL WAVES MOVING
THROUGH. UNTIL WE CAN GET THE SURFACE FRONT TO OUR WEST
THROUGH...THE FORECAST THROUGHOUT THE PERIOD REMAINS STATUS QUO WITH
HIGHS IN THE MID TO UPPER 80S AND LOWS IN THE UPPER 60S. MODELS
STILL CONTAIN SOME UNCERTAINTY AS TO WHEN THIS BOUNDARY WILL MAKE IT
THROUGH. HAVE EXTENDED CHANCES INTO MONDAY FOR EASTERN CWA...WHICH
SEEMS TO BE SOMETHING OF A CONSENSUS BETWEEN THE MID RANGE MODELS.
27
&&
.PREV DISCUSSION...
823 AM...
QUICK ADJUSTMENT TO THE MORNING FORECAST FOR THUNDERSTORMS THAT HAVE
POPPED UP. WITH THE MOISTURE AXIS IN PLACE ACROSS EASTERN KANSAS AND
FAR WESTERN MISSOURI...AND THE OUT FLOW FROM THE OVERNIGHT MCS IN
NEBRASKA/IOWA HAS...THE LOW LEVEL JET HAS POPPED OF A LINE OF STORMS
ACROSS THE NORTHWEST CORNER OF MISSOURI. THESE STORMS ARE EXPECTED
TO PERSIST THROUGH THE MID MORNING HORUS ACROSS. EXPECTATIONS ARE
THAT THE LOW LEVEL JET THAT HELPED START THESE STORMS SHOULD PUSH
THEM OF THE MOISTURE AXIS LATTER THIS MORNING...LIMITING THEIR LIFE
SPAN. ADJUSTED POPS ACCORDING TO CURRENT RADAR TRENDS...WHICH
INCLUDED BRING CHANCE POPS AS FAR SOUTH AS KANSAS CITY.
HOWEVER...WITHOUT THE SUPPORT OF THE LOW LEVEL JET...CONVECTION AS
FAR SOUTH AS I-70 SHOULD HAVE A HARD TIME SUSTAINING ITSELF.
CUTTER
335 AM WED...
MAIN FORECAST CONCERN CONTINUES TO FOCUS ON CHANCES OF THUNDERSTORMS
OVER THE NEXT SEVERAL DAYS AS UNSTABLE AIRMASS REMAINS IN PLACE AS
FLOW ALOFT BECOMES MORE SOUTHWESTERLY IN RESPONSE TO DEEPENING SHORT
WAVE TROUGH IN THE WESTERN PART OF COUNTRY.
WATCHING STORMS OVER NORTH CENTRAL NEBRASKA THIS MORNING. BOTH 00Z
AND 06Z RUN OF NAM WANTS TO BRING THESE STORMS SOUTHEAST INTO
NORTHERN HALF OF FORECAST AREA THIS MORNING...THEN DROP IT SOUTH AS
A COMPLEX THIS AFTERNOON. STORMS ARE EXPECTED TO RIDE SOUTH IN AXIS
OF BETTER MOISTURE THAT WILL BE SITTING ACROSS EASTERN KANSAS AND
WESTERN MISSOURI. NAM 800 MB THETA E LINES UP PRETTY WELL WITH
MOISTURE THAT IS APPARENT ON 11-3.9 IR SATELLITE IMAGE. SURFACE
DEWPOINTS ALSO SHOWING BEST MOISTURE POOLED IN EXTREME EASTERN
KANSAS AT THIS TIME. IF THIS COMPLEX DOES DIVE SOUTH THROUGH AREA
TODAY...MAY SEE OUTFLOW BOUNDARY JUST TO OUR SOUTH THIS
EVENING...PROVIDING FOCUS FOR CONVECTION. TRUE FRONT HOWEVER WILL
STILL BE TO OUR NORTHWEST THIS EVENING...SO MAKES FOR A COMPLEX
SITUATION AS TO WHERE HEAVIEST RAIN AND STRONGEST STORMS WILL BE
OCCURRING TONIGHT. WITH SUCH QUESTION MARKS...WILL LEAVE POPS IN
CHANCE CATEGORY FOR NOW.
TRUE FRONT SHOULD STAY JUST TO OUR NORTHWEST ON THURSDAY AND
FRIDAY...REMAINING ALIGNED WITH THE UPPER FLOW. CONVECTIVELY INDUCED
VORTICITY MAXIMA WILL LIKELY BE FACTORS ON WHERE STRONGEST
CONVECTION OCCURS THE NEXT FEW DAYS...BUT PLACEMENT AND TIMING
OF THESE WAVES IS VERY UNCERTAIN...SO WILL KEEP WITH MIDDLE OF THE
ROAD POPS FOR THE TIME BEING.
BY SATURDAY MORNING...SOUTHWEST UPPER WAVE EXPECTED TO BE LIFTING
NORTHEAST INTO CENTRAL PLAINS. WITH STRONG RIDGE HOLDING FIRM OVER
THE EAST COAST...NOT OUT OF THE QUESTION STRONGER STORMS MAY STAY
OVER THE PLAINS DURING THE DAY ON SATURDAY...BUT WITH SHORT WAVE
MOVING INTO NORTHERN PLAINS...SURFACE FRONT MAY BE DRAGGED A LITTLE
FURTHER TO THE EAST BY SATURDAY NIGHT...THUS BRINGING THE POTENTIAL
OF ANOTHER DECENT SEVERE WEATHER OUTBREAK TO NORTHEAST KANSAS AND
NORTHWEST MISSOURI.
REGARDING TEMPERATURES...ONLY SOME MINOR CHANGES MADE OVER THE NEXT
FEW DAYS. WITH POSSIBILITY OF STORM COMPLEX AND QUITE A BIT OF
CLOUDINESS AS THE DAY PROGRESSES TODAY...WILL LOWER HIGHS A FEW
DEGREES...AND KEEP HIGHS MAINLY IN THE MID AND UPPER 80S THE NEXT
FEW DAYS WITH EXPECTED CONVECTION.
PC
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 6 AM THURSDAY FOR MOZ028-MOZ029-MOZ030-
MOZ031-MOZ032-MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-
MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.
KS...FLASH FLOOD WATCH UNTIL 6 AM THURSDAY FOR KSZ057-KSZ060-KSZ103-
KSZ104-KSZ105.Hazardous weather outlook, Jun 8, 1:00 PM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT WED JUN 8 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY- CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON-PETTIS-COOPER-BATES-HENRY- 100 PM CDT WED JUN 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ONGOING THUNDERSTORMS ACROSS SEVERE THUNDERSTORM WATCH NUMBER 435 CONTINUE TO HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND LOCALIZED FLOODING. THESE STORMS WILL EXIT THE AREA THIS AFTERNOON. ANOTHER AREA OF INTEREST FOR THUNDERSTORM DEVELOPMENT IS ALONG A SURFACE BOUNDARY FROM SOUTHEAST KANSAS UP TO NORTHWEST MISSOURI. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS BOUNDARY BY MID TO LATE AFTERNOON...AND MOVE NORTHEAST OVERNIGHT. THESE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE SEVERE THUNDERSTORMS WITH THE PRIMARY THREAT DAMAGING WINDS AND LARGE HAIL. DEPENDING ON WHERE THE LINE OF STORMS SITUATES ITSELF OVERNIGHT...LOCALIZED FLOODING IS AGAIN POSSIBLE...EXPECTED MAINLY IN LOCATIONS SOUTH OF I-70. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WARM AND HUMID AIR MASS WILL REMAIN OVER CENTRAL AND WESTERN MISSOURI AND ADJACENT AREAS OF EASTERN KANSAS FROM THURSDAY THROUGH THE WEEKEND. PERIODS OF THUNDERSTORMS WILL BE LIKELY AS UPPER LEVEL DISTURBANCES MOVE FROM SOUTHWEST TO NORTHEAST OVER THE MID SECTION OF THE COUNTRY. WITH SUCH AN UNSTABLE AIR MASS IN PLACE...SEVERE STORMS WILL BE A POSSIBILITY. OF PARTICULAR CONCERN WILL BE SATURDAY NIGHT AND SUNDAY NIGHT AS STRONGER UPPER LEVEL WAVES MOVE OVER THE REGION. FLOODING RAINS WILL ALSO BE POSSIBLE...ESPECIALLY DUE TO THE FACT THAT MANY AREAS HAVE GROUND THAT IS ALREADY SATURATED FROM PREVIOUS RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES TODAY THROUGH SUNDAY NIGHT. LVQ
In the hours before
Special weather statement, Jun 8, 8:47 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 847 PM CDT WED JUN 8 2005 KSZ025-057-060-103>105-MOZ020>021-028>030-037>038-043>044-053>054-090900- ATCHISON KS-JOHNSON KS-LEAVENWORTH KS-LINN KS- MIAMI KS-WYANDOTTE KS-BATES MO-BUCHANAN MO-CASS MO- CLAY MO-CLINTON MO-HENRY MO-JACKSON MO-JOHNSON MO- LAFAYETTE MO-PLATTE MO-RAY MO- THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO WATCH 437 AND HAS ISSUED SEVERE THUNDERSTORM WATCH 440 UNTIL 4 AM CDT FOR THE FOLLOWING AREAS IN KANSAS THE NEW WATCH INCLUDES 6 COUNTIES IN EAST CENTRAL KANSAS JOHNSON LINN MIAMI IN NORTHEAST KANSAS ATCHISON LEAVENWORTH WYANDOTTE IN MISSOURI THE NEW WATCH INCLUDES 11 COUNTIES IN NORTHWEST MISSOURI BUCHANAN CLINTON IN WEST CENTRAL MISSOURI BATES CASS CLAY HENRY JACKSON JOHNSON LAFAYETTE PLATTE RAY THIS INCLUDES THE CITIES OF...CLINTON...WINDSOR...OVERLAND PARK... OLATHE...PARKVILLE...PLATTE CITY...LIBERTY...EXCELSIOR SPRINGS... PLATTSBURG...LEXINGTON...CONCORDIA...ATCHISON...WARRENSBURG... KANSAS CITY...LEAVENWORTH...MOUND CITY...RICHMOND...ST. JOSEPH... KANSAS CITY...INDEPENDENCE...HARRISONVILLE...BUTLER AND PAOLA. MOZ022-090900- CALDWELL MO- THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO WATCH 439 AND HAS ISSUED SEVERE THUNDERSTORM WATCH 440 UNTIL 4 AM CDT FOR THE FOLLOWING AREAS IN MISSOURI THE NEW WATCH INCLUDES 1 COUNTY IN NORTH CENTRAL MISSOURI CALDWELL THIS INCLUDES THE CITIES OF...KINGSTON. KSZ102-MOZ001>004-011>013-090300- DONIPHAN KS-ANDREW MO-ATCHISON MO-DE KALB MO- GENTRY MO-HOLT MO-NODAWAY MO-WORTH MO- THE NATIONAL WEATHER SERVICE WILL ALLOW TORNADO WATCH 439 TO EXPIRE FOR THE FOLLOWING AREAS IN KANSAS THIS ALLOWS TO EXPIRE 1 COUNTY IN NORTHEAST KANSAS DONIPHAN IN MISSOURI THIS ALLOWS TO EXPIRE 7 COUNTIES IN NORTHWEST MISSOURI ANDREW ATCHISON DEKALB GENTRY HOLT NODAWAY WORTH THIS INCLUDES THE CITIES OF...MOUND CITY...OREGON...GRANT CITY... ROCKPORT...SAVANNAH...MARYVILLE...TROY...ALBANY AND CAMERON. MOZ031>033-039>040-045>046-090300- CARROLL MO-CHARITON MO-COOPER MO-HOWARD MO-PETTIS MO- RANDOLPH MO-SALINE MO- THE NATIONAL WEATHER SERVICE WILL ALLOW TORNADO WATCH 437 TO EXPIRE FOR THE FOLLOWING AREAS IN MISSOURI THIS ALLOWS TO EXPIRE 7 COUNTIES IN CENTRAL MISSOURI COOPER HOWARD PETTIS SALINE IN NORTH CENTRAL MISSOURI CARROLL CHARITON RANDOLPH THIS INCLUDES THE CITIES OF...FAYETTE...NEW FRANKLIN... KEYTESVILLE...MOBERLY...BOONVILLE...MARSHALL... SEDALIA AND CARROLLTON.
Local storm report, Jun 8, 8:50 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
850 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND GST 2 S STANLEY 38.82N 94.65W
06/08/2005 65 MPH JOHNSON KS AMATEUR RADIO
AT 151ST AND 169 HIGHWAY
&&
MJMLocal storm report, Jun 8, 8:52 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
852 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST OLATHE 38.89N 94.81W
06/08/2005 60 MPH JOHNSON KS TRAINED SPOTTER
60-65 MPH WIND GUST ALONG WITH PENNY HAIL.
&&
HUDSONLocal storm report, Jun 8, 8:53 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL CLAYCOMO 39.20N 94.48W
06/08/2005 1.00 INCH CLAY MO TRAINED SPOTTER
REPORT VIA ESPOTTER
&&
HUDSONLocal storm report, Jun 8, 8:59 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM TSTM WND GST 1 S CLAYCOMO 39.19N 94.48W
06/08/2005 70 MPH CLAY MO AMATEUR RADIO
REPORTED AT WORLDS OF FUN. ALSO REPORTED 2-3 INCHES OF
RAIN.
0855 PM NON-TSTM WND GST GRANDVIEW 38.88N 94.52W
06/08/2005 70 MPH JACKSON MO NWS EMPLOYEE
&&
MJMSpecial weather statement, Jun 8, 9:03 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 903 PM CDT WED JUN 8 2005 MOZ006-090245- MERCER- 903 PM CDT WED JUN 8 2005 ...SIGNIFICANT WEATHER ALERT FOR MERCER COUNTY... AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CAINSVILLE...OR 19 MILES SOUTHEAST OF LAMONI...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL BE... 5 MILES NORTHWEST OF PRINCETON BY 910 PM CDT. NEAR MERCER BY 925 PM CDT. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. HUDSON
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:31 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 48 min |
| Jun 8, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 46 min |
| Jun 8, 8:53 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 52 min |
| Jun 8, 9:13 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 47 min |
| Jun 8, 9:22 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Johnson | 40 min |
| Jun 8, 9:34 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 32 min |
| Jun 8, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 14 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.